# SDR ASAA2014082008912

- Difficulty date: August 20, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 25,464 hours, 7,913 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 16A34101
- Condition: Worn
- Location: K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF INTERFERENCE CONTACT ON LT WING NR 2 KRUEGER FLAP AND L/E STRUCTURE AT APPROX WBL 80, 95.  ACFT GROUNDED.  ACCOMPLISHED EA 800-57 EA-13252.  REPLACED PANEL ON LT WING FLAP COVER IAW SRM 51-40-02.  OPERATED FLAPS AND FOUND NR 2 KRUEGER FLAP BULLNOSE CLEARING L/E.  NO ADJUSTMENT NECESSARY.
